Jump to content

Tumeric Curcumin stopped my IBS-D.


emdaly

Recommended Posts

I have had IBS-D for close to two years.  I take Viberzi, which I have been able to cut down to a half a pill a day. It is very expensive.  It helped me manage the symptoms, but I still had diarrhea every morning.  That was until I started taking Tumeric Curcumin for another issue I have, inflammation.  With a few days, my morning diarrhea stopped.  My doctor never mentioned taking Tumeric Curcumin.  There are a lot of Tumeric supplements out there, but the one I take is Schwartz Turmeric Curcumin.  It recommends 3 pills a day, but I have only been taking one.  Just wanted to get the word out in case it could help someone else.

Link to comment
Share on other sites

Jeffrey Roberts

Thank you for sharing. That's an interesting observation.

I do wonder if the Tumeric Curcumin is reducing inflammation somewhere in your gut that has been labeled as IBS-D as IBS does not involve inflammation.

Link to comment
Share on other sites

  • 2 weeks later...
  • 11 months later...
On 3/31/2023 at 11:02 AM, Jeffrey Roberts said:

Thank you for sharing. That's an interesting observation.

I do wonder if the Tumeric Curcumin is reducing inflammation somewhere in your gut that has been labeled as IBS-D as IBS does not involve inflammation.

Hi Jeffrey, Thank you for great work you are doing!!

I believe chronic inflammation in upper GI often observed in chronic IBS patients. Unfortunately IBS and inflammation has lot of correlation in my experience. I am the suffer of IBS-D for close to 12years now, i am 44 though; every time IBS flares up i show up rashes on my body along with lot of joint pains, muscle spasms followed by depression. For me Vit-D3 helps bit which is mild relief for both inflammation and depression at times. 

Lower back muscle spasms are immediate effect up on eating food that does not fit me. Majority of the conversations in the forum people mentioned about just diarrhea.  However, i get heavy lower back muscle spasms, moderate upper back muscle spasms, shoulder pains, now posterior tibial tendonitis. Tendonitis and arthritis are inflammation related issues and are associated with IBS i believe. 

Q1. I was wondering whether these muscle spasms, back pains, joint pains are not shown in other people suffering from IBS-D? 

If i eat a food that does not fit me; in the first instance diarrhea, if i continue eating that food then it causes foul smell from mouth followed by heavy ulceration in the mouth.  It takes weeks of restricted diet and Vit-D3 supplement's to recover from that.  I believe these are all inflammation related. In our research we found Vit-D and its derivatives reduced the inflammation is yet to be published though. 

Q2. Do you think these are not inflammation related? in IBS

 

 

Link to comment
Share on other sites

Jeffrey Roberts
14 hours ago, Raj said:

 

Q1. I was wondering whether these muscle spasms, back pains, joint pains are not shown in other people suffering from IBS-D? 

Q2. Do you think these are not inflammation related? in IBS

 

 

Joint pain, inflammation, etc... is more closely connected with IBD (Crohn's disease, Ulcerative colitis) than IBS. Is a fecal calprotectin stool test available in your country? That will indicate if the gut inflammation is IBD or IBS.

Link to comment
Share on other sites

Thank you for quick reply. 

I live in USA, i have gone through the records. They did not do the calprotectin test, may be based on symptoms i believe. No bloody motion or mucus, no fever. 

But i will ask my doctor to order one in my next visit. Thank you for your suggestion. 

 

Sincerely

Raj

Link to comment
Share on other sites

Jeffrey Roberts

Yes, the US has the fecal calprotectin stool test available. It will hopefully rule out an inflammatory cause. 

Link to comment
Share on other sites

  • 1 month later...

Hi emdaly

I gong to try more Tumeric the bioschwartz you talked about is Turmeric Curcumin 1500mg but you only take 1 so 500mg why do you not take the full 1500mg?

sometime I feel like the pills i take are just making me hurt more not less is that why you did not want to take 3 pills

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...